# SDR C77A312004

- Difficulty date: September 11, 2010
- Submitted: September 12, 2010
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 6,102 hours, 3,646 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003137
- Condition: Discharged
- Location: Emergency Light
- Part time: 4,595 hours, 2,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER POWER DOWN OF ACFT, THE FWD EMERGENCY LIGHTS CAME ON. POWER RESET DID NOT FIX PROBLEM. R & R THE RT ELPU IAW AMM 33-50-01. OPS CHECK GOOD.
